Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The Thurston polytope for four-stranded pretzel links

Joan E Licata

Algebraic & Geometric Topology 8 (2008) 211–243
Bibliography
1 D Gabai, Foliations and the topology of 3–manifolds, J. Differential Geom. 18 (1983) 445
2 R Lipshitz, A cylindrical reformulation of Heegaard Floer homology, arXiv:math.SG/0502404
3 C T McMullen, The Alexander polynomial of a 3–manifold and the Thurston norm on cohomology, Ann. Sci. École Norm. Sup. $(4)$ 35 (2002) 153
4 Y Ni, A note on knot Floer homology of links, arXiv:math.GT/0506208
5 P S Ozsváth, Z Szabó, Holomorphic disks, link invariants, and the multi-variable Alexander polynomial, arXiv:math.GT/0512286
6 P S Ozsváth, Z Szabó, Link Floer homology and the Thurston norm, arXiv:math.GT/0601618
7 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58
8 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027
9 S Sarkar, J Wang, A combinatorial description of some Heegaard Floer homologies, arXiv:math.GT/0607777
10 W P Thurston, A norm for the homology of 3–manifolds, Mem. Amer. Math. Soc. 59 (1986)